Vol. 108, No. 2, 1983

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The regular representation of local affine motion groups

Bruce Blackadar

Vol. 108 (1983), No. 2, 265–274
Abstract

Let F be a nondiscrete locally compact topological field. Then the regular representation of the group of invertible affine motions of Fn, the semidirect product of Fn by GLn(F), is a type I factor. An explicit transformation formula is obtained.

Mathematical Subject Classification 2000
Primary: 22E45
Secondary: 22E50, 46N05
Milestones
Received: 21 March 1981
Published: 1 October 1983
Authors
Bruce Blackadar